Hail, Cleveland
- When
- June 21, 3:20 PM CST
- Where
- Cleveland County, 6 mi SE of Rison
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.883, -92.117
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 21, 2:25 PM CST, 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT MON JUN 21 2004 .SHORT TERM...TONIGHT THROUGH THURSDAY MODELS ARE IN GOOD AGREEMENT DEVELOPING ANOTHER MCS OVERNIGHT TONIGHT ACROSS OKLAHOMA. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL ARKANSAS. ALSO A COLD FRONT WILL MOVE OUT OF THE PLAINS TONIGHT. THE MCS WILL TRAVEL ALONG THE COLD FRONT AND PRODUCE HEAVY RAINS. LATEST PW VALUE AT LZK IS 1.60 INCHES. EXPECT 2 TO 3 INCH RAINFALL AMOUNTS IN SOME AREAS OF NORTH AND CENTRAL ARKANSAS DURING THE EARLY MORNING HOURS. HAVE ISSUED A FLASH FLOOD WATCH FOR MIDNIGHT TO 7 AM FOR THE NORTHERN TWO THIRDS OF THE CWFA. CHANCES OF SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST TUESDAY NIGHT INTO WEDNESDAY MORNING. THE FRONT WILL MOVE INTO SOUTHEAST ARKANSAS WEDNESDAY MORNING. COOLER AND DRIER AIR IS EXPECTED TO MOVE IN BEHIND THE FRONT. THURSDAY WILL BE DRY WITH HIGH PRESSURE OVER THE AREA. && .LONG TERM...THURSDAY NIGHT THROUGH MONDAY SURFACE MOISTURE WILL BE RETURNING TO THE STATE ON THE BACK SIDE OF RIDGE AS LOW GATHERS STRENGTH IN OKLAHOMA. A COLD FRONT WILL PUSH SOUTHEAST AT THE SAME TIME WITH BOTH FEATURES MEETING IN THE MIDDLE OF THE STATE FRIDAY AFTERNOON. WEAK...COLD FRONT WILL PUSH THE STATE AS LOW MOVES NORTHEAST QUICKLY. HIGH HUMIDITY AND RAIN CHANCES WILL LINGER OVER THE SOUTHEAST HALF OF ARKANSAS SUNDAY THROUGH MONDAY MORNING. DRY AFTERWARDS. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 72 82 61 85 / 70 70 40 10 HARRISON AR 65 75 56 79 / 80 70 30 0 HOT SPRINGS AR 73 82 61 85 / 70 70 40 10 PINE BLUFF AR 72 83 62 86 / 60 60 40 20 MOUNTAIN HOME AR 66 76 58 79 / 80 70 30 0 MONTICELLO AR 72 83 63 87 / 40 50 40 30 SEARCY AR 71 82 61 84 / 80 80 40 10 MOUNT IDA AR 73 81 60 85 / 70 80 40 10 RUSSELLVILLE AR 70 80 60 84 / 80 80 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM MIDNIGHT CDT TUESDAY UNTIL 700 AM CDT TUESDAY FOR ZONES ARZ003>007... ARZ012>016...ARZ021>025...ARZ030>034...ARZ037>047...ARZ0 52...ARZ054>057. && 51/32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1129 AM CDT MON JUN 21 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1129 AM CDT MON JUN 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL ARKANSAS WILL CONTINUE TO WEAKEN AS THEY MOVE EAST THIS AFTERNOON. THEREFORE SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY IN THE NORTH. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED IN THE CENTRAL AND SOUTH AREAS. HOWEVER...OUTFLOW BOUNDARIES WILL REMAIN IN PLACE OVER ARKANSAS...AND WHEN COMBINED WITH AFTERNOON HEATING...NEW THUNDERSTORMS WILL DEVELOP...MAINLY IN NORTHERN AND CENTRAL SECTIONS OF THE STATE. A COLD FRONT WILL MOVE SOUTH FROM MISSOURI TONIGHT...AND INTERACT WITH ANOTHER THUNDERSTORM COMPLEX LOCATED OVER EASTERN OKLAHOMA. AS THESE FEATURES MOVE OVER ARKANSAS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP. MUCH OF THE STATE OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALSO...WITH A NEARLY TROPICAL AIRMASS IN PLACE...MOISTURE LEVELS WILL BE HIGH. AREAS OF HEAVY RAINFALL CAN BE EXPECTED...WITH TWO INCHES POSSIBLE IN ISOLATED LOCATIONS. AVERAGE RAINFALL AMOUNTS WILL BE IN THE ONE TO TWO INCH RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAINFALL FROM THE AFOREMENTIONED LARGE COMPLEX OF THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING. MUCH OF THE SOUTHEASTERN HALF OF THE STATE WILL BE UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. AS THE COLD FRONT PROGRESSES SOUTH THROUGH THE STATE...RAINFALL WILL TAPER OFF. DRIER AIR WILL FOLLOW THE FRONT WEDNESDAY...ALLOWING FOR COOLER TEMPERATURES. TRANQUIL WEATHER WILL CONTINUE THURSDAY...BEFORE THE NEXT SYSTEM MOVES EAST FROM OKLAHOMA FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. 51
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CDT MON JUN 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 S BAUXITE 34.53N 92.53W
06/21/2004 1.00 INCH SALINE AR LAW ENFORCEMENT
0320 PM HAIL 1 N ICO 34.46N 92.35W
06/21/2004 1.75 INCH GRANT AR PUBLIC
&&
28The Little Rock radar (KLZK), 107 km away, was scanning. The volume nearest the first event began at 21:19 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407601, 5407602, 5407603.